Biblioteca de la Universidad Complutense de Madrid

Existence of global-solutions to some nonlinear dissipative wave-equations

Impacto



Carpio, Ana (1994) Existence of global-solutions to some nonlinear dissipative wave-equations. Journal de Mathématiques Pures et Appliquées, 73 (5). pp. 471-488. ISSN 0021-7824

[img] PDF
Restringido a Sólo personal autorizado del repositorio

216kB

URL Oficial: http://www.sciencedirect.com/science/journal/00217824




Resumen

Let Omega be a smooth bounded domain. We prove existence of global solutions, i.e., solutions defined for all t epsilon R, for dissipative wave equations of the form: u'' - Delta u + \u'\(p-1) u' = 0 in Omega x (-infinity, infinity), p > 1, with Dirichlet boundary conditions. When Omega is unbounded the same existence result holds for p greater than or equal to 2.


Tipo de documento:Artículo
Palabras clave:Global solutions; dissipative wave equations
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15194
Depositado:11 May 2012 07:51
Última Modificación:28 Oct 2016 08:06

Sólo personal del repositorio: página de control del artículo